im taking injections in my a##, i know their are chances id swell up most likely and be sore as heck, but when im not flexing my a## looks normal, then when i flex it its like theirs two golf balls at the top of my a##, it doesnt hurt bad i can run jump sit do anything really and not think about it, just wondering why its doing this? i know its going in the muscle because now that im getting farther into my cycle i have to rotate cheeks and it gets more sensitive when im injected so when i tense up i feel it go in after i lose my tension...any advice or anyone had this happen?
ur need to rotate other sites in (quads, delts, etc). im guessing that ur body is absorbing the oil very slowly and its building up over time because ur only pinning 2 spots.
as long as it doesnt hurt, swell, turn red or u run a fever then u should be fine
and to add...
bumping a thread after 15 minutes wont get u an answer any quicker
sorry nos, i was just kind of in a hurry ill keep that in mind from now on, thanks